Bellazzini, Jacopo and Zaslavsky, G. M. (2006) Rigidity of the anomalous transport of the standard map to time dependent perturbation. Communications in Nonlinear Science and Numerical Simulation, Vol. 11 (3), p. 273-280. ISSN 1007-5704. Article.
Full text not available from this repository.
Superdiffusive anomalous transport in the standard map model can be especially strong for the cases of specially selected values of the control parameter, when a hierarchical set of islands has appeared. For these cases we introduce and study a notion of rigidity of the system with respect to a small periodic perturbation. It is shown that the kinetic properties of the system have a rigidity while the topology of the phase space is modified.
I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore
Repository Staff Only: item control page